Fexopen 120 Mg
|US Brand Name||Allegra Allergy|
|Manufacture||Oasis Pharma, India|
Fexopen-120 is marketed globally by Oasis Pharma and is available at every leading online pharmacy, drugstore and medical supply store. The active ingredient present in Fexopen-120 is Fexofenadine Hydrochloride. Fexofenadine Hydrochloride is an antihistamine used to relieve allergy symptoms like watery eyes, runny nose, itching eyes/nose, sneezing, hives and itching.
Manufacturer of Fexopen-120
Fexopen-120, that contains 120 mg of Fexofenadine hydrochloride, is manufactured by Oasis Pharma. It is mainly marketed and supplied by the company and its associates in India. It is available at every leading online pharmacy, drugstore and medical supply store. It can be purchased from our online pharmacy- www.cheapmedicineshop.com
Fexopen-120 contains 120 mg of Fexofenadine hydrochloride.
US Brands Equivalent to Fexofenadine, The Salt In Fexopen-120
The following are the US brands equivalent to Fexopen 120
Allegra Allergy Childrens
Use of Fexofenadine, The Salt In Fexopen-120
Fexofenadine is used:
To ease allergy signs.
To treat hives.
How Fexopen-120 Works
Fexofenadine, which is an active metabolite of terfenadine, competes with histamine for H1-receptor sites in the gastrointestinal tract, blood vessels and the respiratory tract and blocks it thus preventing the symptoms associated with allergies from occurring. It very rarely causes sedation.
How To Take Fexopen-120
Take this drug with food if it causes an upset stomach.
Avoid taking this drug with fruit juice.
Do not take antacids that have magnesium or aluminum at the same time as this drug.
Fexofenadine, the salt in Fexopen-120, is available as 60 mg, 120 mg and 180 mg tablets at all the leading online pharmacies, drugstores and medical supply stores. A more specific dose for your condition will be directed by your doctor.
How Long Should I Continue Taking Fexopen-120
This drug is a need-to-basis drug. It is always advisable to consult your physician before you start/stop taking the drug. Avoid taking such decisions on your own and do not self-medicate.
A missed dose should be taken as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and go back to your regular schedule. Do not take multiple doses at the same time
Drugs That Interact With Fexopen-120
The following drugs are known to interact with Fexopen-120:
When Not To Take Fexopen-120
Do not take Fexopen-120 if you have an allergy to Fexofenadine or any other ingredients of this drug.
Side Effects Of Fexopen-120
Allergic signs like rash; itching; red, swollen, blistered, or peeling skin with or without fever; wheezing; tightness in the chest or throat; difficulty in breathing or talking; unusual hoarseness; or swelling of the mouth, face, lips, tongue, or throat.
Overdose of Fexofenadine, The Salt In Fexopen-120
The possible symptoms of an overdose are:
General Information and Precautions
Patients with renal impairment should use this drug with caution.
Do not drink alcohol while you are using this drug.
Do not take any other sedatives.
Where can I buy this product?
All the information provided for Fexopen 120mg (Fexopen) by our online pharmacy is solely for informational purposes and is not, in any event, meant to be a substitute for the advise or instructions given to you by your physician.
The content on this page is meant for informational purposes and is not, under any circumstances, supposed to be treated as a substitute for any medical advice, diagnosis, or treatment. For any questions that you may have regarding a medical condition, it is advisable you consult your physician or seek help from a qualified health provider before you start medicating yourself. In case you have any concerns regarding the content on our website, please write to us at content@cheapmedicineshop.